# SDR A6WA201040328

- Difficulty date: April 24, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,734 hours, 15,781 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HINGE BOX AFT LUGS ON WING ARE GOUGED (DWG 601R10315 REF).  REPAIRED DAMAGED LUGS ON TR INBD FLAP, INBD HINGE BOX AFT LUGS IAW REO 601R-57-21-1276.
